# SDR SIMA20160629003

- Difficulty date: June 29, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 30,710 hours, 26,169 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1367
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PTRIM MAIN INOPERATIVE, MESSAGE ON EICAS IN FLIGHT.  ALSO, AP MISTRIM CAUTION MSG CAME ON.  BUT EXTINGUISHED AUTO PILOT WAS DISCONNECTED.  T/S CMC MESSAGE HORIZONTAL STABILIZER CONTROL UNIT FAILURE IAW FIM 27-43-00-810-801A.  R & R THE HSCU IAW AMM 27-40-01 AND PERFORMED OP'S CHECK IAW AMM 27-40-00.  OP'S CHECK IS GOOD.
